View Single Post
 
Old 12-13-2010, 06:38 PM
luv2sav's Avatar
luv2sav luv2sav is offline
WUCkie
Trader Feedback: (34), 100%
 
About
Join Date: Mar 2009
Posts: 3,597
Thanks: 8,124
Thanked 11,654 Times in 3,182 Posts
My Mood:
LoL's: 42
LoL'd at 428 Times in 164 Posts
luv2sav User is a Shop-a-holicluv2sav User is a Shop-a-holicluv2sav User is a Shop-a-holicluv2sav User is a Shop-a-holicluv2sav User is a Shop-a-holicluv2sav User is a Shop-a-holicluv2sav User is a Shop-a-holicluv2sav User is a Shop-a-holicluv2sav User is a Shop-a-holicluv2sav User is a Shop-a-holicluv2sav User is a Shop-a-holic
Default

I would immediately call any phone number on the bottle and explain what happened. It is concerning that you are not feeling well and think it may be linked to the medicine you took. Please, call to make sure all is OK and to document this issue. Keep us posted and take care!
Send a private message to %1$s
The Following 4 Users Say Thank You to luv2sav For This Useful Post: